MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-24-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Implant Pain (4561)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation, h7: z-0019-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2014.In 2018, asymmetry was observed in the poly and there was pain and inflammation in the knee.In 2020 the patient continued to have pain and inflammation in the knee.The patient was revised on (b)(6) 2021.No patient information provided.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear of the tibial insert possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The cause of the prosthesis wear cannot be determined because minimal information was provided, the revised components were not returned for evaluation, and no radiographs were provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear of the tibial insert possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The cause of the prosthesis wear cannot be determined because minimal information was provided, the revised components were not returned for evaluation, and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18027232
Report Number1038671-2023-02625
Device Sequence Number14941010
Product Code JWH
UDI-Device Identifier10885862040299
UDI-Public10885862040299
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2018
Device Catalogue Number200-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer01/09/2024
04/22/2025
04/18/2025
Initial Report FDA Received Date10/29/2023
Supplement Report FDA Received Date01/18/2024
04/22/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown